# SDR ASOA20141110129

- Difficulty date: November 10, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 23,164 hours, 13,638 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 21180100401
- Part serial: 02825
- Condition: Leaking
- Location: Nlg Door
- Part time: 23,166 hours, 13,639 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING FLIGHT VIBRATION IN NOSE AREA, POSSIBLE DOOR OPEN.  MX PERFORMED GVI OF NLG AREA. NO FAULT FOUND.  MX R & R LT NLG DOOR ACTUATOR DUE TO LEAKING.  OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
